# SDR UPS05545211

- Difficulty date: July 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 23,038 hours, 15,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111N52075
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY BS 900 RBL 45 FLOORBEAM CORRODED.  REPAIRED PER EO 05-3652.
